Levora birth control

Common Questions and Answers about Levora birth control

levora

I'm taking birth control pills since yesterday. My doctor didn't ask me to take a pregnancy test because I was sure I wasn't. But this morning I threw up and I feel nausea. I'm also experiencing dizziness. I'm taking levora. So now idk if I'm pregnant or it's just the first effects of the pills. I talked to my doctor and she said I shouldn't be throwing up.
I'm on Levora (birth control pill) and my boyfriend has an ear infection and has been taking Amoxicillin. I know that if i were the one taking the Amoxicillin and had unprotected sex I would be at risk for pregnancy. But does it matter if he is taking the Amoxicillin?
A lot of antibiotics cause birth control to be ineffective.
I've tried 3 different kinds of birth controls (Lutera Levora & now Tri-nessa) in the last 3 months to help with my sever migraines. The goal was to have a period every 3 months to avoid month migraines with my period. And during these three months I have experienced continuous bleeding. About two weeks ago I started taking Tri-Nessa and i still am bleeding.
I've been off of birth control for 3 months. I started my period on 9/1 and I'm still bleeding. I expect this to stop by 9/10. My doctor gave me 2 packs of Levora to start taking, as I'm trying to avoid getting my period while I'm on a surfing trip from 9/26-10/12. I've had problems with breakthrough bleeding in the past with Lutera, Cryselle, Loestrin, etc.
I started birth control pills on 10/8/06. The first day of my period. Well when I took the pill my period stopped. so I have been taking the pills and I just took the first in-active pill (28 pills per pack) when should I start my period????? I though it was supposed to start the day that I took my forst in-active pill but maybe I am wrong. Like I said I have never had to take the pill before so I need you help on thi ladies..........
I know there are so many pills out there for birth control, but im wondering whats the best kind in your opinion, cause i swear its like everytime i turn around, something is up for recall. I jsut went today to get started on birth control and it looks like the kind they gave me is like and off brand or something, i dont know. there called Levora. any body take these?
Hey...I was on yasmin birth control for almost 2 years, and smoked as well during that time...no problems in that field, smoking can make anything worse but over a long period of time, not instantly.If you're over 35 it gets a bit tricky, but at 19 you shouldn't worry about it.I seriously have no idea, chemically speaking, if marihuana effects the pill, I would imagine not, otherwise we would have heard of it, wouldn't we?!?!
well i am not a doctor but...i have known a couple of people that were on birth control and got pregnant...so there is always a chance...if you arent looking to get pregnant...i would recommend using other forms of birth contol in addition to the pill. it sounds like your doctor is putting you on the pill to regulate your period only....not trying to get you pregnant...even if he knows you want future children...
If your wife was my patient, I would advise her that there are no reports in the literature of birth control exposure during early pregnancy being associated with a higher than average rate of congenital anomalies. In my practice, I have seen many women who conceived while taking birth control and have not seen any with birth defects. That is annecdotal though of course. Hope this helps!
I'm 16 and on birth control I was on Levora and was switched to chateal about a month ago, i take the pill daily, well about two weeks ago I missed two pills the Thursday and Friday pills. So I took all three the thursday Friday and Saturday pills together. After that I've been bleeding a brow discharge for two weeks the discharge isnt very heavy is not light either, its enough thats its very noticable but doesnt go through my underwear.
I recently started taking Levora birth control. I am on my first pack. I began taking the placebo pills for week 4 three days ago. I still haven't gotten my period. Is this okay or should I be concerned?
I have been on Levora (birth control pill) for about a month now and i started getting a rash about a week ago which has spread all over my chest, neck and arms. it looks like hives to me. The picture doesn't do it justice, its really much worse. it itches like crazy, its raised bumps, very tiny too. I took benadryl last night and have put hydrocortizone cream on it and its still getting worse. what do you recommend i do?
Im wondering if this is just normal because of the birth control or if i could possibly be pregnant. i'll admit im a typical user of birth control and don't always remember my pill...which is rare. 2 months ago my bf and i had unprotected sex where he pulled out before i started my next pack of pills...this month i realized i missed a pill.
i'm not sure about this but i just went to the clinic and got switched back onto my old birth control today in hopes that my anxiety will go away. about six or seven months ago i stopped taking yasmin because i just didn't feel like dealing with having to rememeber to take a pill everyday....(lazy i know).
I lost 20 lbs on birth control pills and was nervous and sick on a daily basis. I went off birth control 5 years ago and have been fine since then. Good riddens to birth control pills.....I now have an IUD and have gained my weight back. I had no clue what was wrong with me at the time, but looking back I had a HUGE problem. Good luck to all of you. My advice is get out while you still can. I caused alot of bodily harm while on birth control.
i was curious what is the strongest birth control pill on the market. i am on Tri-Nessa (generic version of Ortho Tri-Cyclin). it that the most strongest one? or is ortho cyclin stronger? i was on the low version but i wanted to be on the strongest pill out there not only for pregnancy but for acne problems i developed after giving birth to my son a year ago. thank you for your input!
Unfortunately, I also have severe menstrual cramps which sometimes cause me to pass out or vomit -- and because of that, I've been prescribed Levora, which is a birth control pill that has high androgen & progestin potency. I have read that progestin actually lowers seratonin. The NP I saw assured me that Levora is safe and thinks that I should try it... However, I feel more like throwing it in the river if it is going to make my depression worse.
I recently stopped taking birth control and for the past few weeks have noticed an increase in my hair falling out. I have naturally thin hair and thinning spots due to genes, but I am getting worried that too much hair is falling out. Does this have to do with my stopping the pill and if so, is this going to be a permanent problem? Anything will help, Thanks!
I'm very sensitive to the hormones in birth control, but I'm considering trying another type of birth control pill or other type of method. I almost always gain weight when taking birth control pills, despite exercising and eating well... which is something I REALLY want to avoid. My question is if anyone has tried the BC pill called 'Ortho Tri Cyclen Lo' or any other low dose birth control method that has worked fairly well for them.
My period was june 25th and ended june 29, it was light I'm on birth control but forget to take them on time . Since than I been feeling nauseous during the day. I've been getting dizzy spells now and days and i'm sitting down or laying down. I just got my period but it's light normal I assume but I just hate feeling this way, I don't want to go to the doctors yet but it has been almost a moth since I've been feeling this way. What's going on with me?
I just need suggestions for birth control pills that are good for people who are extremely sensitive to hormones. I've had the Mirena IUD, which didn't cause me to gain weight, but caused my skin to look awful and other issues. I know every person reacts differently to birth controls, but I'm really starting to feel like there is nothing out there for me. I just don't want to gain weight or get acne. I've been looking into Ortho Tri-Cyclen Lo, Lo Loestrin, Loestrin 24 and Levora.
I will also get painful cramps in my vagina that prevent me from doing anything, and sometimes I get them on the right side. I've seen a doctor and they told me they don't know if my birth control could cause this, but that it's possible and i may need to be taken off of this pill. I've been with my bf for 3 yrs, and have no std's and im not pregnant. any idea if my birth control could cause this or is it something else? anyone else experience this?
MedHelp Health Answers